MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC HS1 ONSITE DEFIB, US ENGLISH, EXCHANGE; AED

PHILIPS NORTH AMERICA LLC HS1 ONSITE DEFIB, US ENGLISH, EXCHANGE; AED
Model Number M5068A
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported to philips that the device is failing self-test.
 
Additional Manufacturer Narrative
Based on the available details, the evaluation determined that an investigation was required.The device was requested for investigation by philips ecr failure analysis.The customer was provided with a replacement device and we are expecting the return of the exchanged device.Upon receipt at philips the device will be evaluated, and the complaint will be reopened.Based on the information available there is insufficient information to confirm the reported problem.Based on the information available, no further action is necessary at this time.Insufficient information is available to support final failure analysis at this time.The customer was provided a replacement device to resolve the issue and we are expecting the return of the exchanged device.Upon receipt at philips the device will be evaluated, and the complaint will be reopened.The customer was provided a replacement device to resolve the issue and we are expecting the return of the exchanged device.Upon receipt at philips the device will be evaluated, and the complaint will be reopened.It has been concluded that no further action is required at this time.

Brand Name
HS1 ONSITE DEFIB, US ENGLISH, EXCHANGE
Common Device Name
AED
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
tanya deschmidt
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key18283827
Report Number3030677-2023-04844
Device Sequence Number6761508
Product Code MKJ
UDI-Device Identifier00884838049130
UDI-Public00884838049130
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P160029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberM5068A
Device Catalogue Number453564428191
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2023
Supplement Date Received by Manufacturer01/11/2024
03/28/2024
Initial Report FDA Received Date12/07/2023
Supplement Report FDA Received Date01/16/2024
03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown